# SDR SWIA200819267

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 13,622 hours, 11,821 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE TOILET CAUTION MESSAGE AFTER TAKEOFF, FLIGHT NR 6689.  INVESTIGATED LAV FIRE SUPRESSION BOTTLE IN TRASH COMPARTMENT IAW CRJ 200 AMM 26-26-01.  NO EVIDENCE OF ANY FIRE.  SYSTEM CHECKS GOOD.
